# SDR REXA2012103001435

- Difficulty date: October 30, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N827AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8027
- Aircraft time: 17,705 hours, 15,008 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN & FIRST OFFICER'S LIFE VEST BAG TORN.  REMOVED AND REPLACED CAPTAIN & FIRST OFFICER'S LIFE VESTS IAW AMM 25-61-03.
